MathSciNet Relay Station
MathSciNet bibliographic data
MR1787403 (2001h:62034) 62F10 (60D05 62F30 62J07)
Kuriki, Satoshi; Takemura, Akimichi Shrinkage estimation towards a closed convex set with a smooth boundary. J. Multivariate Anal. 75 (2000), no. 1, 79–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement